NEWS

Effect Of Phamaceutical Overdose On Children

PARACETAMOL OVERDOSE

Stop giving paracetamol tablet -500mg to children of 8yrs and below, it can cause liver toxicity.

For a child, go for syrup and avoid more than instructed by your pharmacist.

PARACETAMOL CHILD DOSE
1-2yrs (8.2-10.8kg) = 120mg
2-3yrs (10.9-16.3kg) = 160mg
4-5yrs (16.4-21.7kg) = 240mg
6-8yrs (21.8-27.2kg) = 320mg
9-10yrs ( 27.3-32.6kg) = 400mg
11-12yrs (32.7-43.2kg) = 480mg

The maximum dosage in 24hrs is 4 doses ( I.e 4 times a day ). More than this is overdose.

In Nigerian open markets, people buy tablets and capsules like a biscuit to treat illness, mostly recommended by neighbors who used the same drugs.

Unknown to the community as these drugs are modeled to heal, inappropriate use causes patients’ health problems to increase, and in some conditions, even leads to death.

For your health. You shouldn’t buy drugs and take them in as how you buy cooked rice because you know it cures hunger. Drugs; cures diseases and kill when misused.

Moreover, most of the drugs sold in the open market don’t have NAFDAC registration numbers, meaning, they are brought to the country through informal ways.

For guidance and counsel on how to take your drugs, buy from a pharmacist.

Advised by Drugs Counseling Nigeria.

DOWNLOAD ZIP/MP3

Leave a Reply

Your email address will not be published. Required fields are marked *

Back to top button